# SDR 96UAL900804

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 106050619
- Condition: Seized
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, CABIN FILLED WITH SMOKE.  *S/D*  RIGHT AIR CYCLE MACHINE WAS FOUND TO BE SEIZED.  REPLACED AIR CYCLE MACHINE, CHECKS OK.
